# SDR DALA2024021302114

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 27,278 hours, 2,614 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: UNKNOWN
- Part serial: 10854B01C00
- Condition: Failed
- Location: Heater
- Part time: 27,929 hours, 2,673 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED BURNING PLASTIC SMELL BY DOOR 4R WHEN ON FINAL. FOUND FAULT CODE 2161F1FK HEATER ELEC AFT GALLEY (101HJ2), PERFORMED TCS BITE TEST PER TSM A350-A-21-61-XX-HN-001-421A-A AND TEST FAILED. ITEM DEFER TO MEL 21-60-11A. C/W (M) PROCEDURE. INSTALLED PLACARD. A/C OK FOR SVC. R+R AFT GALLEY HEAT CONTROLLER PER A350 AMM 21-42-36. BITE AND OPS CHK GOOD. LEAK CHK GOOD.
